# SDR DALA2025063004856

- Difficulty date: June 25, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 78,015 hours, 29,990 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6714 DURING HOLE SCANS NOTED DEFECT AT STATION 1000 L/H OUTBOARD AFT HOLE UNDER STUB BEAM COMMON TO THE SKIN AND STRINGER. CORRECTIVE ACTION: REPAIRED STATION 1000 AFT HOLE PER ER/A 626574-14 PRI REV 04. (1045502)
